Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Late period.Heavy brown blood, dull crampy low back pain, lightheaded, nauseous,urinating problem. Had essure. Problem?

Period about 1 week late and at the start, I had abnormally heavy dark brown blood which lasted 2 1/2 days. It's lightened up but still brown. Also having right-sided dull crampy pain which seems to travel to my low back. Today I've felt lightheaded, not right, out of focus and a little nauseous - seems to get slightly worse when in a moving vehicle. I had Essure about 3 years ago - have had the dull low back pain since, also with problems urinating - bladder doesn't seem to empty unless I force it (if that makes sense). What can be wrong??
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From your history it seems that you might be having some infection in your genital region.
Go fro vaginal smear test ind if require go for ultra sound.
for your urinary problem it is possible that you might be having Cestocele giving rise this problem.
consult Gynaec and get investigated.
Ok and take care.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor